# SDR SWAA2022092647773

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT. CREASE BEAM ANGLE HAS CORROSION AROUND FASTENER AT BS850. / [01] REMOVED SURFACE CORROSION PER SRM 51-10-02;[02] VERIFIED REMOVED SURFACE CORROSION PER SRM 51-10-02; DEPTH OF MATERIAL LOSS IS .010 INCHES.;[03] REPAIRED CREASE BEAM INNER CHORD PER EA 22-153-02674;[04] LINE 13 ON CORROSION QUESTIONS IS ENTERED IN ERROR AND IT SHOULD BE WL 208.;[05] INSPECTED REPAIRED CREASE BEAM INNER CHORD PER EA 22-153-02674
